Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can the medication of cholesterol cause defects in the to-be-born baby?

I just recently found out I was pregnant, I was taking a cholesterol medication back in February. That specific medicine causes birth defects. I stopped taking it around the end of February could that cause my baby to have birth defects? We are in April now.
Thu, 26 Mar 2020
Report Abuse
General & Family Physician 's  Response
Hello,

You stopped the medication in time, so I don't think you will have any problems so far. However, keep regular follow ups with your caring gynecologist.

All the best. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Albana Sejdini, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Can the medication of cholesterol cause defects in the to-be-born baby?

Hello, You stopped the medication in time, so I don t think you will have any problems so far. However, keep regular follow ups with your caring gynecologist. All the best. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Albana Sejdini, General & Family Physician